Skip to Main content Skip to Navigation
Journal articles

Testing the constancy of Spearman’s rho in multivariate time series

Abstract : no abstract
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01581271
Contributor : Responsable Hal Lma-Pau <>
Submitted on : Monday, September 4, 2017 - 2:52:04 PM
Last modification on : Thursday, April 1, 2021 - 2:18:02 PM

Identifiers

  • HAL Id : hal-01581271, version 1

Collections

Citation

Ivan Kojadinovic, J.-F. Quessy, T. Rohmer. Testing the constancy of Spearman’s rho in multivariate time series. Annals of the Institute of Statistical Mathematics, Springer Verlag, 2016, 68 (5), pp.929-954. ⟨hal-01581271⟩

Share

Metrics

Record views

94